Global Bifurcation of Waves.
Manuscripta mathematica, Tome 27 (1979), pp. 159-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1979__27_154609,
author = {J.C. Alexander and J.F.G. Auchmuty},
title = {Global {Bifurcation} of {Waves.}},
journal = {Manuscripta mathematica},
pages = {159--166},
year = {1979},
volume = {27},
zbl = {0398.35054},
url = {http://geodesic.mathdoc.fr/item/MM2_1979__27_154609/}
}
J.C. Alexander; J.F.G. Auchmuty. Global Bifurcation of Waves.. Manuscripta mathematica, Tome 27 (1979), pp. 159-166. http://geodesic.mathdoc.fr/item/MM2_1979__27_154609/